# SDR 63720

- Difficulty date: August 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 16,981 hours, 25,335 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURN TO FIELD DUE TO FIRE EXT. DISCHARGE LIGHT ILLUMINATED.  NO FURTHER INCIDENT.  REPAIRED WIRE AT RT FIRE BOTTLE, OPS CK NORMAL.
